# SDR CALA2016122601167

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 84,389 hours, 11,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W23153
- Condition: Damaged
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 424 STRINGERS 38 - 39R FOUND ONE EXISTING BLEND OUT.  REPAIRED IAW SRM 53-00-01 REPAIR 7, FIG 202, REV 72.
